Paracetamol Normon 650 mg 40 comp View larger

Paracetamol Normon 650 mg 40 comprimidos

Indicated for the symptomatic treatment of pain of mild to moderate intensity, such as muscle or back pain, headache, dental pain or menstrual pain.
Reduces fever.

More details

1,31 € tax incl.

More info

 1. What it is Paracetamol Normon and what it is used
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
This medicine is used in the symptomatic treatment of pain of mild to moderate intensity, such as muscle or back pain, headache, dental pain or menstrual pain. febrile states.


 2. What you need to know before you start taking Paracetamol Normon
♦ Do not take Paracetamol Normon if:
- If you are allergic (hypersensitive) to paracetamol or any of the other ingredients of this medicine,
- If you have liver disease.

♦ Warnings and Precautions
- If you have anemia (decreased hemoglobin level in the blood, or because of a decrease in red blood cells), heart conditions or lung or kidney dysfunction, avoiding prolonged treatment;
- If you have severe kidney disorder, the interval between two doses should be at least 8 hours;
- If you regularly drink alcohol because it can cause liver damage. If you are an alcoholic chronic should not take more than 2 g / day of paracetamol;
- If you are asthmatic sensitive to aspirin.

♦ Use of Paracetamol Normon with other medicines:
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including oral contraceptives, medicinal plants and obtained without a prescription.
Normon Paracetamol interacts with: oral anticoagulants (eg acenocoumarol, warfarin); ethyl alcohol; anticonvulsants (eg phenytoin, phenobarbital, methylphenobarbital, primidone); chloramphenicol; estrogens; loop diuretics; isoniazid; lamotrigine; probenecid; propanolol; rifampin; anticholinergics (eg glicopirrono, propantheline..); ion exchange resins (cholestyramine); zidovudine.

♦ Pregnancy, breast feeding and fertility
Pregnancy: Ask your doctor or pharmacist before taking any medicine. Do not administer except in cases of necessity.
In women, although there are no controlled studies have shown no teratogenic effects. However, as a general rule, it is not advisable to use during the first trimester of pregnancy, and in the case of use, must be always valuing the potential risks and benefits of treatment.
Breastfeeding: Ask your doctor or pharmacist before taking any medicine. Acetaminophen passes into breast milk so women breastfeeding should consult their doctor before using this medicine.

♦ Driving and using machines
There is no evidence of effects on the ability to drive or operate machinery.


 3. How to take Paracetamol Normon
Follow exactly the instructions of medicine administration in this leaflet or as your doctor or pharmacist. If in doubt ask your doctor or pharmacist.
Normon Paracetamol should be taken orally. The tablet can be divided into equal doses. The tablets may be ingested directly or halved using a glass of water.
The recommended dose is:
- Adults: half tablet dose to 1 tablet. (325-650 mg) every 4-6 hours. It will not exceed 4 g every 24 hours.
- Children: Can be set dosing schedule of 10 mg / kg, by taking, with a minimum of 4 hours or 15 mg / kg, by taking every 6 hours, the approximate ages are given guidance.
The following doses can be repeated with a minimum interval of 4 hours, not to exceed a total of 5 shots in 24 hours.
- Children 6 to 10 years old: half tablet (325 mg) every 4-6 hours; and a half maximum 2 tablets (1625 mg) every 24 hours.
- Children under 11 years old: half tablet (325 mg) every 4-6 hours; maximum 4 tablets (2600 mg) every 24 hours.
- Teenagers from 12 years old: 1 tablet (650 mg) every 4-6 hours; maximum 5 tablets (3250 mg) every 24 hours.
If the pain persists for more than 5 days or fever more than 3 days or worsen or other symptoms, you should consult your doctor.

♦ If you take more than you should Paracetamol Normon
symptoms that appear are vomiting, dizziness, loss of appetite, jaundice (evidenced by yellowing of the skin and mucous membranes), abdominal pain, kidney and liver failure. If swallowed an overdose should quickly treated the patient in a medical center even if no symptoms or significant signs since, although they can cause death, often do not manifest themselves immediately after ingestion, but after the third day. Death may occur from liver necrosis. Likewise, you may receive acute renal failure.
Consult your doctor, pharmacist or call the Toxicology Information Service on +34 91 562 04 20 indicating the medicine and the amount used immediately.
Physician information: In all cases will proceed to aspiration and gastric lavage, preferably within 4 hours after ingestion. There is a specific antidote for acetaminophen toxicity induced by N-acetylcysteine.

♦ If you forget to take Paracetamol Normon
Do not take a double dose to make up for missed doses.
If you miss a corresponding dose as soon as you remember. However, if when the next shot is very close, skip the missed dose and take the next dose at the usual time.
If you have any further questions on the use of this product, ask your doctor or pharmacist.


 4. Possible side effects
Like all medicines, Paracetamol Normon can cause side effects, although not everybody gets them.
The adverse effects are classified according to their frequency of occurrence: Very common (may affect more than 1 in 10 patients); Common (may affect up to 1 in 10 patients); Uncommon (may affect up to 1 in 100 patients); rare (may affect up to 1 in 1000 patients); Very rare (may affect up to 1 in 10,000 patients).
Adverse effects are usually rare or very rare.
General disorders and administration site. Rare: Malaise. Very rare: Allergic reactions ranging, from a simple rash (redness or swelling of the skin) or urticaria (hives) and anaphylactic shock (severe type of allergic reaction). Gastrointestinal disorders: Rare: Increased levels of liver transaminases (liver enzymes). Very rare: Hepatotoxicity (jaundice). Metabolism and nutrition disorders: Very rare: Decreased blood glucose. Disorders of the blood and lymphatic system: Very rare: Decrease in blood cells. Vascular disorders Rare: hypotension (low blood pressure). Renal and urinary disorders: Very rare: sterile Pyuria (cloudy urine), kidney adverse effects.
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.


 5. Conservation Paracetamol Normon
Keep out of reach and sight of children.
No special storage conditions required. Store in the original container.

Do not use this medicine after the expiry date on the carton after EXP. The expiry date is the last day of that month.


 6. Contents of the pack and other information
Composition of Paracetamol 650mg Normon
The active substance is paracetamol. Each tablet contains 650 mg of paracetamol.
The other ingredients are: Povidone, pregelatinized maize starch and stearic acid.

Looks like and contents of the pack
Normon Paracetamol 650 mg are compressed. The tablets are white or almost white, elongated, biconvex, scored and severable.

Authorization holder responsible for marketing and manufacturing:
Normon Laboratories, S.A.
Round Valdecarrizo, 6 - 28760 Tres Cantos - Madrid (SPAIN)


Source: Spanish Agency for Medicines and Health Products

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense